# SDR SWAA2023010975706

- Difficulty date: November 26, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED L/E STA 95.96 AT RT HORIZONTAL STABILIZER 2022-664228<[01] REPLACED LEADING EDGE RIB LOCATED L/E STA 95.96 AT RT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING DWG NO. 186A1001; SHEET 10; REV. A;[02] CORRECTED STEP 1. REPLACED LEADING EDGE RIB LOCATED L/E STA 95.96 AT RT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING DWG NO. 186A1001; SHEET 10; REV. A; SEE INDIVIDUAL STEP SIGNOFFS BELOW;[03] REPLACED LEADING EDGE RIB LOCATED L/E STA 95.96 AT RT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DRAWING DWG NO. 186A1001; SHEET 10; REV. A; Ï¿½TEM RII SEE INDIVIDUAL STEP SIGNOFFS BELOW
